Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 761 to 780 of 1835

761
Geometric multigrid algorithms for elliptic interface problems using structured grids

Jo, Gwanghyun; Kwak, Do Youngresearcher, NUMERICAL ALGORITHMS, v.81, no.1, pp.211 - 235, 2019-05

762
Geometric properties of projective manifolds of small degree

Kwak, Sijongresearcher; Park, Jinhyung, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.160, no.2, pp.257 - 277, 2016-03

763
Geometric structures on low-dimensional manifolds

Choi, Suhyoungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.40, no.2, pp.319 - 340, 2003-03

764
Geometric structures on manifolds and holonomy-invariant metrics

Choi, Suhyoungresearcher; Lee, H, FORUM MATHEMATICUM, v.9, no.2, pp.247 - 256, 1997

765
Geometric structures on orbifolds and holonomy representations

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.104, no.1, pp.161 - 199, 2004-03

766
GEOMETRICITY AND POLYGONALITY IN FREE GROUPS

Kim, Sang-Hyunresearcher, INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, v.21, no.1-2, pp.235 - 256, 2011

767
Ghost matrices and a characterization of symmetric Sobolev bilinear forms

Kwon, Kil Hyunresearcher; Littlejohn, Lance L.; Yoon, G. J., LINEAR ALGEBRA AND ITS APPLICATIONS, v.431, no.1-2, pp.104 - 119, 2009-07

768
Global asymptotic stability and the ideal free distribution in a starvation driven diffusion

Kim, Yong Jungresearcher; Kwon, Ohsang; Li, Fang, JOURNAL OF MATHEMATICAL BIOLOGY, v.68, no.6, pp.1341 - 1370, 2014-05

769
Global class field theory summarized and its applications

구자경researcher; 배성한researcher; 한상근researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.2, pp.331 - 347, 1989-01

770
Global Existence and Aggregation in a Keller-Segel Model with Fokker-Planck Diffusion

Yoon, Changwook; Kim, Yong-Jungresearcher, ACTA APPLICANDAE MATHEMATICAE, v.149, no.1, pp.101 - 123, 2017-06

771
Global existence of strong solution for the Cucker-Smale-Navier-Stokes system

Bae, Hyeong-Ohk; Choi, Young-Pil; Ha, Seung-Yeal; Kang, Moop-Jinresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.257, no.6, pp.2225 - 2255, 2014-09

772
Global Existence of Strong Solutions to the Cucker-Smale-Stokes System

Bae, Hyeong-Ohk; Choi, Young-Pil; Ha, Seung-Yeal; Kang, Moon-Jinresearcher, JOURNAL OF MATHEMATICAL FLUID MECHANICS, v.18, no.2, pp.381 - 396, 2016-06

773
Global existence versus finite time blowup dichotomy for the system of nonlinear Schrodinger equations

Hong, Younghun; Kwon, Soonsikresearcher; Yoon, Haewon, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.125, pp.283 - 320, 2019-05

774
Global Weak Solutions for Kolmogorov-Vicsek Type Equations with Orientational Interactions

Gamba, Irene M.; Kang, Moon-Jinresearcher, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.222, no.1, pp.317 - 342, 2016-10

775
GLOBAL WELL-POSEDNESS FOR THE L-2-CRITICAL HARTREE EQUATION ON R-n, n >= 3

Chae, Myeongju; Kwon, Soonsikresearcher, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.8, no.6, pp.1725 - 1743, 2009

776
Global Well-posedness of the Spatially Homogeneous Kolmogorov-Vicsek Model as a Gradient Flow

Figalli, Alessio; Kang, Moon-Jinresearcher; Morales, Javier, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.227, no.3, pp.869 - 896, 2018-03

777
Graded Lie superalgebras and super-replicable functions

Kang, SJ; Kim, CH; Koo, JaKyungresearcher; Oh, YT, JOURNAL OF ALGEBRA, v.285, no.2, pp.531 - 573, 2005-03

778
Graded mapping cone theorem, multisecants and syzygies

Ahn, J; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.331, no.1, pp.243 - 262, 2011-04

779
Gradient estimates for solutions to the conductivity problem

Ammari H.; Lim, Mikyoungresearcher; Kang H., MATHEMATISCHE ANNALEN, v.332, no.2, pp.277 - 286, 2005-06

780
Graph 4-braid groups and Massey products

Ko, Ki Hyoungresearcher; La, Joon Hyun; Park, Hyo Won, TOPOLOGY AND ITS APPLICATIONS, v.197, pp.133 - 153, 2016-01

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0